Impulse trajectory and final controllability of parabolic-hyperbolic systems / Denisov. (2023)
Ukrainian

English  Cybernetics and Systems Analysis   /     Issue (2023, 59 (3))

Denisov S.V.
Impulse trajectory and final controllability of parabolic-hyperbolic systems

The authors analyze the existence and uniqueness of the generalized solutions to boundary-value problems for equations of parabolic-hyperbolic type with generalized functions of finite order in their right-hand sides. The motivation is the analysis of the problems of trajectory and final controllability of systems described by these boundary-value problems and subjected to concentrated influences of impulse or point type. The systems can be considered “toy models” of the interaction of a solid body and a liquid. A priori inequalities in negative norms are obtained. The theorems of the existence and uniqueness of the generalized solutions and theorems of the trajectory and final controllability of systems with singular influences are proved. © 2023, Springer Science+Business Media, LLC, part of Springer Nature.

Keywords: a priori estimates, controllability, equations of parabolic–hyperbolic type, generalized solution, impulse control, negative norms, Boundary value problems, Hyperbolic functions, Trajectories, A-priori estimates, Boundary-value problem, Equation of parabolic–hyperbolic type, Existence and uniqueness, Generalized solution, Hyperbolic system, Impulse control, Negative norm, Parabolic-hyperbolic types, Parabolics, Controllability


Download publication will be available after 07/01/2025 р., in 381 days

Cite:
Denisov S.V. (2023). Impulse trajectory and final controllability of parabolic-hyperbolic systems. Cybernetics and Systems Analysis, 59 (3), 71–82. doi: https://doi.org/10.1007/s10559-023-00576-0 http://jnas.nbuv.gov.ua/article/UJRN-0001402510 [In Ukrainian].


 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209